# SDR DALA2023071305678

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB BTW STA 658 TO STA 664 RH SIDE AT PAX CABIN. SUMMARY OF NRC 00399: CUSP WEB BTW STA 658 TO STA 664 RH SIDE AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4. (LP #2862517)
